# SDR SIMA2022100421009

- Difficulty date: September 21, 2022
- Submitted: October 4, 2022
- Operation: Air carrier
- Aircraft: N254NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000650
- Aircraft time: 13,739 hours, 8,986 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 17116240407
- Condition: Cracked
- Location: Lt Winglet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WINGLET FWD SPAR CRACKED NEAR ATTACHMENT POINT.-C/A-COMPLETE:RAR'D LH WINGLET WITH SERVICEABLE IAW EMB AMM 57-30-00.
